MAUDE Adverse Event Report: ASAHI INTECC GLADIUS MONGO 14; GUIDE WIRE

ASAHI INTECC GLADIUS MONGO 14; GUIDE WIRE
Catalog Number AP14R023P
Medical Device Problem Codes Fracture (1260); Material Fragmentation (1261)
Health Effect - Clinical Codes Foreign Body In Patient (2687); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
Upon traversing through the circumflex artery, attempt was made to access and cross a proximal om2 cto.The gladius mongo 14 was supported with a turnpike microcatheter.These vessels were reported to be heavily calcified.The distal tip of the gladius mongo broke off in the intimal space of the om2.The gladius mongo was removed and the decision was made to attempt a rotoblator intervention.A roto wire was inserted and an atherectomy of the proximal disease was performed.The tip of the gladius mongo was left in the subintimal space with no injury to patient.Risk management was alerted to the event and they completed a med watch report.

Brand Name
GLADIUS MONGO 14
Common Device Name
GUIDE WIRE
Manufacturer (Section D)
ASAHI INTECC
3-100 akatsuki-cho
seto, aichi 489-0 071
JA  489-0071
MDR Report Key22520399
Report Number3004718255-2025-00387
Device Sequence Number8079401
Product Code DQX
UDI-Device Identifier04547327123693
UDI-Public(01)04547327123693(17)271231(10)241224A181
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/16/2025
Report Date (Section F) 07/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAP14R023P
Device Lot Number241224A181
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date06/30/2025
Device Age8 MO
Event Location Hospital
Date Report to Manufacturer07/16/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/16/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age67 YR
Patient SexMale
Date Report Sent to FDA07/16/2025